# SDR CALA2025041103697

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N47288
- Make and model: Boeing 737-8
- Aircraft serial: 61856
- Aircraft time: 7,494 hours, 2,612 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW SCRATCED APPX 2 INCHES LONG. BOTTOM  1/3 LEFT 3/4 OF W INDOW INTERIOR ADDED PICTURES UPDATE WITH ADDITIONAL PICS AND IS 4.75IN FROM LOWER EDGE OF INNER PANE. LENGTH OF SCRATCH IS 1.7 INCHES LONG SCRATCH IS LOCATED 7.5 IN FROM OTBD EDGE AND 4.75 IN FROM LOWER EDGE. SCRATCH IS IN TWO SEGMENTS. UPPER SEGMENT IS 1.75IN LONG, LOWER SEGMENT IS .5IN LONG FOR A TOTAL LENGTH OF 2IN. ADDED ADDITIONAL PICS. MEASURED SCRATCH ON L1 WINDOW SCRATCH MEASURED  .003 INCH DEEP. LIMITS ALLOW UP TO .015  REF. AMM 56-11-00-210--005 . OK FOR RELEASE
